# SDR SWIA2025041500306

- Difficulty date: March 6, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000625
- Aircraft time: 21,013 hours, 12,495 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA48252-SRM 53-31-21-N203SY MXCODEID46431-DTI - THE APU FIREWALL PANEL 351BZ IS CRACKED. REPAIRED IN REF TO SRM 53-31-21/REPAIR 02P.         PERFORM AN EXTERNAL DET [2] INSP, PART NUMBER:   - , SERIAL NUMBER: 17000625, POSITION:      (C-CHECK RO 4/11/2025)    COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA48252-SRM 53-31-21-N203SY MXCODEID46431-DTI - PERFORMED AN EXTERNAL DET OF THE APU FIREWALL PANEL 351BZ, REF SRM 53-31-21/REPAIR 02P. PANEL FOUND TO BE CRACKED, SEE CAMP 29888504.
